| Model Number |
MMT-723RNAS |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182); Power Problem (3010)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump was not delivering the correct amounts of insulin.The customer stated they were having unexplained highs and almost received emergency medical assistance, but was able to stabilize their blood glucose levels.The customer also mentioned the pump rejects new batteries.No harm requiring medical intervention was reported.Troubleshooting was not completed as the customer declined.The insulin pump will not be returned for analysis.